Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Medicine
Volume 2016, Article ID 1910567, 3 pages
http://dx.doi.org/10.1155/2016/1910567
Case Report

The Side Effects of Facial Implants

1Primary Care Center San Jose, Zaragoza, Spain
2Primary Care Center La Vall d’Uixó 1, Calle Santuario de Cabañas sn, La Vall d’Uixó, 50013 Zaragoza, Spain
3National Institute of Endocrinology Parhon, Bucharest, Romania
4The University of Zaragoza, Zaragoza, Spain

Received 9 December 2015; Accepted 24 March 2016

Academic Editor: Florian Thalhammer

Copyright © 2016 Adela Ioana Uta et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This case report is about a 64-year-old woman who presented at the Emergency Walk-in Center with palpebral edema as well as various erythematous plaques in supraciliary and malar areas that have been gradually worsening a couple of days prior to presentation. While talking about history, the patient mentioned she was attending, for about four months, an Esthetic Private Clinic, where she was injected in various sessions with Metacrill®, as a facial lift, for beauty purpose. Due to suspecting an allergic reaction to the Metacrill and the failure of the initial treatments, she was referred to the dermatologist. After failed attempts to treat the patient with corticosteroids and antibiotics, the patient was sent for autoimmunity consultation at the hospital where she received an immunosuppressive treatment with Tacrolimus and was not presenting new symptoms ever since.